A 62-year-old male asked:
I have cad. have had well over a dozen ct scans chest xrays and heart caths. now i have lots of pain in my joints and bones. any relation?
2 doctor answers • 2 doctors weighed in
Dr. Rick Kochanswered
Cardiology 24 years experience
Unlikely: But why so much testing? Also are you on statins?(possible muscle aches).
5.2k viewsAnswered >2 years ago
A Verified Doctoranswered
Rheumatology 54 years experience
No: Joint pain is not related to cad. It can be related to some medications used to treat cad. Check with your cardiologist.
5.2k viewsReviewed >2 years ago
Last updated Apr 14, 2013
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.